# SDR YENA20150806324

- Difficulty date: August 6, 2015
- Submitted: August 7, 2015
- Operation: Air carrier
- Aircraft: N198JB
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 19000021
- Aircraft time: 26,518 hours, 16,434 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Beam
- Condition: Corroded
- Location: Frame 24
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE, FOUND CORROSION FWD CARGO DOOR LOWER BEAM REMOVED CORRODED FORWARD CARGO DOOR CUTOUT LOWER BEAM.  LOCATED DRILLED AND ALODINED NEW BEAM.  INSTALLED AND PAINTED NEW BEAM IAW SRM 53-21-11.  THIS ITEM HAS BEEN CLASSIFIED AS A LEVEL 2 CORROSION.
